The null ideal restricted to some non-null set may be $\aleph _1$-saturated

Volume 179 / 2003

Saharon Shelah Fundamenta Mathematicae 179 (2003), 97-129 MSC: 03E35, 03E55, 03E19. DOI: 10.4064/fm179-2-1


Our main result is that possibly some non-null set of reals cannot be divided into uncountably many non-null sets. We also deal with a non-null set of real, the graph of any function from which is null, and deal with our iterations somewhat more generally.


  • Saharon ShelahEinstein Institute of Mathematics
    Edmond J. Safra Campus
    The Hebrew University of Jerusalem
    Givat Ram, Jerusalem 91904, Israel
    Department of Mathematics
    Hill Center-Busch Campus
    Rutgers, The State University of New Jersey
    110 Frelinghuysen Road
    Piscataway, NJ 08854-8019, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image